# SDR AALA202301307718

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737823
- Aircraft serial: 44458
- Aircraft time: 7,181 hours, 2,699 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR IS DIFFICULT TO OPERATE. LUBRICATED DOOR TRACK. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
